# SDR C2XA01BT179

- Difficulty date: December 22, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER SHUTTING DONE ENGINES AT THE GATE, SMOKE NOTICED IN COCKPIT, APU SUBSEQUENTLY SHUTDOWN.  MAINTENANCE RAN ENGINES AND FOUND NO SMOKE.  OPS CHECKED GOOD.  INSPECTED COCKPIT, FOUND TWO WIRES INSIDE PEDESTAL NOT SECURED.  REPAIRED WIRING IAW EMB145 MM 20-00-00.  AIRCRAFT RETURNED TO SERVICE.
